MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FM-410310
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Capsular Contracture (1761); Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device analysis: analysis of the returned device identified: deformation device, creases flat, yellow particles and weight to the spec.Cloudy in the gel observed after autoclave cycle.Base on the device analysis the final assessment is: no issues found related with the manufacturing process.The events of "capsular contracture and symmastia" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: patient reported "they always hurt, i have sharp pains under my right breast and it feels hot.I have sharp pains under my armpits" and "unsatisfactory, symmastia worse on left than right and gross distortion of the inframammary fold on right side and change to smooth implants".Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
 
Event or Problem Description
Patient reported "they always hurt, i have sharp pains under my right breast and it feels hot.I have sharp pains under my armpits." additionally, healthcare professional reported "unsatisfactory, symmastia worse on left than right and gross distortion of the inframammary fold on right side and change to smooth implants." device has been explanted.This record is for the right side.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11663824
Report Number9617229-2021-05181
Device Sequence Number2935879
Product Code FTR
UDI-Device Identifier10888628002845
UDI-Public10888628002845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2020
Device Model NumberFM-410310
Device Catalogue NumberFM-410310
Device Lot Number2747386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;